SciELO - Scientific Electronic Library Online

 
vol.73 número2Lefschetz-Pontrjagin duality for differential charactersNon-holonomic connections following Élie Cartan índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Anais da Academia Brasileira de Ciências

versão impressa ISSN 0001-3765versão On-line ISSN 1678-2690

Resumo

ALIAS, LUIS J.  e  PALMER, BENNETT. A duality result between the minimal surface equation and the maximal surface equation. An. Acad. Bras. Ciênc. [online]. 2001, vol.73, n.2, pp.161-164. ISSN 0001-3765.  http://dx.doi.org/10.1590/S0001-37652001000200002.

In this note we show how classical Bernstein's theorem on minimal surfaces in the Euclidean space can be seen as a consequence of Calabi-Bernstein's theorem on maximal surfaces in the Lorentz-Minkowski space (and viceversa). This follows from a simple but nice duality between solutions to their corresponding differential equations.

Palavras-chave : Minimal surface equation; Maximal surface equation; Bernstein's theorem; Calabi-Bernstein's theorem.

        · resumo em Português     · texto em Inglês     · Inglês ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons